Ask an expert
Question

26 Jan 2004

CONCERN WITH MEDICATION AND PREGNANCY
Hi there,
I am planning to fall pregnant, but I am on Nuzak and medication for anxiety attacks and allergy. What would you consider the best thing to do, stop the medication or will it not affect the baby at all? What other vitamins is important to take?
Answer 396 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

The Nuzak does not cause any abnormalities in the fetus though some studies have reported a slightly higher miscarriage rate. If you need the medication you should probably carry on with it, but discuss this with your psychiatrist. You don't say what the other medication is, so I can't comment.
The most important thing to take while planning a pregnancy is folate.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.